# SDR SWAA2013021912834

- Difficulty date: February 14, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 90,142 hours, 62,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK AT UPPER FWD CORNER OF AIRSTAIR CUTOUT.  CRACK MEASURES 1.25".  VERIFIED BY HFEC.  REPAIRED FUSELAGE SKIN CRACK AT UPPER FWD CORNER OF AIRSTAIR CUTOUT PER SRM 53-10-01-2R-13 DETAIL II.
